Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

5 weeks pregnant. Having dark spotting, cramps. Miscarriage?

Hi I am 5 weeks pregnant. Previously when I was 5 weeks pregnant I started bleeding and had a miscarriage . I am starting to sport slightly however the blood is dark red not bright red. The spotting comes and goes also along with cramping. Do you think I would be miscarriage again? Also I am a O negative blood type . I have been told by my doctor that it is more common for this blood type to miscarry. May I have your thoughts please?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for the query.
Cramping with spotting suggests threatened abortion.
You need to get an ultrasound at an earliest to detect viability of fetus.
If fetus is viable, take adequate rest, folic acid tablets.
Do not lift heavy objects.
You also need to take anti D injection if it goes for miscarriage.
Hope this helps.
Dr Nilofer
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor